MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR ELITE; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR ELITE; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number 8888231324
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the procedure, there was resistance on the wire when the doctor was retrieving it after placement as well as during insertion.Upon retrieval, the wire fell apart.It was also reported that there was a significant force required to remove the guide wire.
 
Additional Manufacturer Narrative
This event has been reassessed and found to be a non-mdr reportable complaint.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative

Brand Name
MAHURKAR ELITE
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key7597379
Report Number3009211636-2018-00202
Device Sequence Number2029209
Product Code NIE
UDI-Device Identifier10884521127500
UDI-Public10884521127500
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888231324
Device Catalogue Number8888231324
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer05/14/2018
05/14/2018
Initial Report FDA Received Date06/13/2018
Supplement Report FDA Received Date07/03/2018
08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1